Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 905635, 11 pages
http://dx.doi.org/10.1155/2008/905635
Research Article

Matrix Transformations and Disk of Convergence in Interpolation Processes

Department of Mathematics, Pennsylvania State University, Shenango Campus, 147 Shenango Avenue, Sharon, PA 16146, USA

Received 23 May 2008; Accepted 22 July 2008

Academic Editor: Huseyin Bor

Copyright © 2008 Chikkanna R. Selvaraj and Suguna Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Fricke and J. A. Fridy, β€œMatrix summability of geometrically dominated series,” Canadian Journal of Mathematics, vol. 39, no. 3, pp. 568–582, 1987. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. R. T. Jacob, Jr., β€œMatrix transformations involving simple sequence spaces,” Pacific Journal of Mathematics, vol. 70, no. 1, pp. 179–187, 1977. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  3. C. R. Selvaraj and S. Selvaraj, β€œMatrix transformations of classes of geometric sequences,” The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 1099–1106, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  4. S. Selvaraj, β€œMatrix summability of classes of geometric sequences,” The Rocky Mountain Journal of Mathematics, vol. 22, no. 2, pp. 719–732, 1992. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. P. C. Tonne, β€œMatrix transformations on the power-series convergent on the unit disc,” Journal of the London Mathematical Society, vol. 4, pp. 667–670, 1972. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. A. S. Cavaretta, Jr., A. Sharma, and R. S. Varga, β€œInterpolation in the roots of unity: an extension of a theorem of J. L. Walsh,” Resultate der Mathematik, vol. 3, no. 2, pp. 155–191, 1980. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, vol. 20 of American Mathematical Society Colloquium Publications, American Mathematical Society, Providence, RI, USA, 5th edition, 1969. View at Zentralblatt MATH Β· View at MathSciNet
  8. Y. R. Lou, β€œExtensions of a theorem of J. L. Walsh on the overconvergence,” Approximation Theory and Its Applications, vol. 2, no. 3, pp. 19–32, 1986. View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. T. E. Price, Jr., β€œExtensions of a theorem of J. L. Walsh,” Journal of Approximation Theory, vol. 43, no. 2, pp. 140–150, 1985. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  10. C. R. Selvaraj and S. Selvaraj, β€œMatrix transformations and Walsh's equiconvergence theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 16, pp. 2647–2653, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet